mental-health-icon

Depression andanxiety

Hello, I was fine 4 months back bt nw when this depression has happened.. I feel anxiety,sometimes don't wanna study,why this happens? I was a v. positive person I don't why is this making my life hell. I take medicines when I feel more anxiety otherwise not due to their side effects.. bt don't get complete relief from them.. may be bcoz I stop medicines.. don't know what to do.. even the small things now worry me.. please help I want to be same again..
views-icons 49 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Depression andanxiety

doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
Did u consult a Dr for those medicine which u consume? !! Don't  hv medicines without consultation. What was incident which u feel you are depressed? !!
Please consult a Counseling your city to overcome this.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Consult nearest psychiatrist as you require detalied counseling session and you may require medications such as SSRI or tricyclic antidepressants... With that fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits..good luck.
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO